Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Google Scholar
Research Projects
Organizational Units
Journal Issue
We prove some existence (and sometimes also uniqueness) of weak solutions to some stationary equations associated to the complex Schrödinger operator under the presence of a singular nonlinear term. Among other new facts, with respect some previous results in the literature for such type of nonlinear potential terms, we include the case in which the spatial domain is possibly unbounded (something which is connected with some previous localization results by the authors),the presence of possible non-local terms at the equation, the case of boundary conditions different to the Dirichlet ones and, finally, the proof of the existence of solutions when the right-hand side term of the equation is beyond the usual L2-space.
Bégout, P., I. Díaz, J.: Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Bégout, P., Díaz, J.I.: A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity. Accepted for publication in Discrete Contin. Dyn.Syst. Series A & Bégout, P., Díaz, J.I.: Localizing estimates of the support of solutions of some nonlinear Schrödinger equations -the stationary case. Ann. Inst. H. Poincaré Anal. Non Linéaire 29(1):35–58 (2012) Brezis, H.: Functional analysis. In: Sobolev spaces and partial differential equations. Universitext. Springer, New York (2011) Brezis, H., Cazenave, T., Martel, Y., Ramiandrisoa, A.: Blow up for ut − u = g(u) revisited. Adv. Differ. Equ. 1(1), 73–90 (1996) Cazenave, T.: An introduction to semilinear elliptic equations. Universidade Federal do Rio de Janeiro, Rio de Janeiro, Editora do Instituto de Matemática (2006) Díaz, J.I., Hernández.: On a numerable set of branches bifurcating from the infinity of nodal solutions for a singular semilinear equation. In: MAMERN13: 5th International Conference on Approximation Methods and Numerical Modelling in Environment and Natural Resources, Granada, Spain, April 22–25 (2013) Díaz, J.I., Hernández, J., Rakotoson, J.M.: On very weak positive solutions to some semilinear elliptic problems with simultaneous singular nonlinear and spatial dependence terms. Milan J. Math. 79(1), 233–245 (2011) Díaz, J.I., Rakotoson, J.M.: On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary. Discrete Contin. Dyn. Syst. 27(3), 1037–1058 (2010) Drábek, P., Kufner, A., Nicolosi, F.: Nonlinear elliptic equations. Singular and Degenerate case. West Bohemia Univ, Pilsen (1996) Grisvard, P.: Elliptic problems in nonsmooth domains. In: Classics in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), vol. 69. Philadelphia, PA (2011) (Reprint of the 1985 Pitman ed) Hörmander, L.: Definitions of maximal differential operators. Ark. Mat. 3, 501–504 (1958) Kufner, A.: Weighted Sobolev spaces. A Wiley Interscience Publication. Wiley, New York (1985)(Translated from the Czech) Kufner, A., Sändig, A.-M.: Some applications of weighted Sobolev spaces, volume 100 of Teubner-Texte zur Mathematik [Teubner Texts in Mathematics]. BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1987. With German, French and Russian summaries Kufner, B. Opic, A.: Hardy-type inequalities. In: Pitman Research Notes in Mathematics Series, vol. 219. Longman Scientific & Technical, Harlow (1990) Ladyzhenskaya, O.A., Ural’tseva, N.N.: Linear and quasilinear elliptic equations. Translated from the Russian by Scripta Technica, Inc., Translation editor: Leon Ehrenpreis. Academic Press, New York (1968) Lions, J.-L., Magenes, E.: Problèmes aux limites non homogènes. II. Ann. Inst. Fourier (Grenoble) 11, 137–178 (1961) Lions, J.-L., Magenes, E.: Problemi ai limiti non omogenei. III. Ann. Scuola Norm. Sup. Pisa 15(3), 41–103 (1961) Necas, J.: Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique, voisine de la variationnelle. Ann. Scuola Norm. Sup. Pisa 16(3), 305–326 (1962)